# SDR CALA2025102210410

- Difficulty date: October 22, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 77,278 hours, 31,524 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C22987
- Condition: Missing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 FUEL CAP MISSING PLACED ON CDL 28A REF LP 6707105.
